# SDR GRAA9608

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MP1501B0C8
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT RNO - AIRCRAFT BLOCKED OUT OF GATE B-10.  AIRCRAFT HAD THE DC BUS OFF LIGHT ILLUMINATE ON TAXI OUT.  AIRCRAFT TAXIED TO THE NORTH RAMP WITHOUT FURTHER OCCURENCE.  MAINTENANCE RECYCLED THE DC BUS SYSTEM CIRCUIT BREAKERS.  OPERATIONAL CHECK OF THE DC BUS SYSTEM CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
